advertisement
Question
Posted by: Christal | 2005/11/21

White patches on skin

White patches on my back has developed, it is really unsightly. I have heard that this is a shortage of cortisone, is this correct, if so, how can I replace it?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Christal, the most common cause for white patches on the skin is a superficial fungal infection called tinea versicolor. You can treat it with Lamisil® spray, but the best would be to see your doctor and have the diagnosis confirmed. Good luck.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement